# SDR ASAA2024060650840

- Difficulty date: June 6, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 57,507 hours, 17,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT L/H TRANSITION PANEL CORRODED @STA 727F+11 - 727I+10. GROUNDED - YES. REMOVED & EVALUATED DAMAGE FROM AFT PIT L/H TRANSITION PANEL IAW B737-800 SRM 53-00-53-1A-2. ORIG THICKNESS : .040 IAW B737-800 SRM 53-60-53-0I-2. REMOVED : .008 REMAINING : .032 AND IS FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2. TOOL# T822400 DUE 27/MAR/25 REMOVED DAMAGED TRANSITION PANEL FROM STA 727F+11 TO STA 787+9 IAW B737-800 SRM 58-00-53-2R-5. FABRICATED NEW TRANSITION PANEL USING MAT I.D. BAC1496-377 7075-T62 PO: 1087992.1 IAW B737-800 SRM 53-60-53-0I-2 &SRM 53-00-53-2R-5.. ALODINED, PRIMED, ASSEMBLED, INSTALLED NUTPLATES & INSTALLED IAW B737-800 SRM 53-00-53-2R-5.
